# SDR CALA2013080790215

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 56,050 hours, 15,724 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990046U2
- Part serial: 52
- Condition: Malfunctioned
- Location: Nr 2 Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI FOUND NR 2 ENGINE BLEED AT 4 PSI.  REPLACED HIGH STAGE PILOT CONTROLLER IAW MM.
